Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2012 Sep 12;2012. pii: bcr-2012-006736. doi: 10.1136/bcr-2012-006736.

Cyclosporine-induced haemolytic anaemia in a child with juvenile dermatomyositis.

Author information

  • 1Hospital Dona Estefânia, Lisboa, Portugal. gusta1983@gmail.com

Abstract

Cyclosporine-induced haemolysis is a very rare adverse reaction. The few published cases in the literature are described in the context of haemolytic-uraemic syndrome in transplanted patients. We report a case of cyclosporine-induced haemolytic anaemia in a 9-year-old girl being treated for severe dermatomyositis.

[PubMed - indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk